Variance estimates for random disc-polygons in smooth convex discs

Fodor, Ferenc, Vígh, Viktor: Variance estimates for random disc-polygons in smooth convex discs.
JOURNAL OF APPLIED PROBABILITY, 52 (4). pp. 1143-1157. ISSN 0021-9002 (2018)

[img]
Preview
Text
spindlevariance-SZTE-publicatio.pdf - Accepted Version

Download (384kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF APPLIED PROBABILITY
Date: 2018
Volume: 52
Number: 4
Page Range: pp. 1143-1157
ISSN: 0021-9002
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 27163821
DOI id: https://doi.org/10.1017/jpr.2018.76
Date Deposited: 2020. Feb. 24. 09:37
Last Modified: 2020. Feb. 24. 09:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18286
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year